# SDR WVER2016062194706

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 15,012 hours, 14,420 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187657911
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE, AIRFRAME SIDE, IS GOUGED ON AFT LUG LANDING FROM CONTACT WITH ROLL PIN.
